Asian Journal of Mathematics

A remark on Mirzakhani's asymptotic formulae

Kefeng Liu and Hao Xu

Full-text: Open access

Abstract

We give a short proof of Penner-Grushevsky-Schumacher-Trapani’s large genus asymptotics of Weil-Petersson volumes of moduli spaces of curves. We also study asymptotic expansions for certain integrals of pure $\psi$ classes and answer a question of Mirzakhani on the asymptotic behavior of one-point volume polynomials of moduli spaces of curves.

Article information

Source
Asian J. Math., Volume 18, Number 1 (2014), 29-52.

Dates
First available in Project Euclid: 27 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1409168511

Mathematical Reviews number (MathSciNet)
MR3215338

Zentralblatt MATH identifier
1304.30062

Subjects
Primary: 14H10: Families, moduli (algebraic) 14N10: Enumerative problems (combinatorial problems)

Keywords
Weil-Petersson volumes moduli spaces of curves

Citation

Liu, Kefeng; Xu, Hao. A remark on Mirzakhani's asymptotic formulae. Asian J. Math. 18 (2014), no. 1, 29--52. https://projecteuclid.org/euclid.ajm/1409168511


Export citation